Reiteration theorems with extreme values of parameters

Pedro Fernández-Martínez Departamento de Matemática Aplicada, Facultad de Informática, Universidad de Murcia Teresa Signes Departamento de Matemática Aplicada, Facultad de Informática, Universidad de Murcia

Functional Analysis mathscidoc:1701.12025

Arkiv for Matematik, 52, (2), 227-256, 2012.12
We consider real interpolation methods defined by means of slowly varying functions$b$and symmetric spaces$E$, for which we present extreme reiteration theorems. As an application we identify, for all possible values of$θ$∈[0,1], the interpolation spaces ($L$_{1},$L$log$L$)_{$θ$,$b$,$E$}and ($L$_{exp},$L$_{∞})_{$θ$,$b$,$E$}.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:38 uploaded by arkivadmin ] [ 318 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{pedro2012reiteration,
  title={Reiteration theorems with extreme values of parameters},
  author={Pedro Fernández-Martínez, and Teresa Signes},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203638786413069},
  booktitle={Arkiv for Matematik},
  volume={52},
  number={2},
  pages={227-256},
  year={2012},
}
Pedro Fernández-Martínez, and Teresa Signes. Reiteration theorems with extreme values of parameters. 2012. Vol. 52. In Arkiv for Matematik. pp.227-256. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203638786413069.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved